Global stability of disease-free equilibria in a two-group SI model with feedback control
Articles
Yilun Shang
Tongji University, China; Hebrew University of Jerusalem, Israel
Published 2015-10-27
https://doi.org/10.15388/NA.2015.4.3
PDF

Keywords

global stability
epidemiological model
feedback control
population mobility

How to Cite

Shang Y. (2015) “Global stability of disease-free equilibria in a two-group SI model with feedback control”, Nonlinear Analysis: Modelling and Control, 20(4), pp. 501-508. doi: 10.15388/NA.2015.4.3.

Abstract

In this letter, a two-group SI epidemic model is tackled with an eye to population mobility. Using the method of Lyapunov functions, global stability of the disease-free equilibria with respect to one group as well as both groups is investigated. We find that the disease outbreak can be effectively controlled through adjusting the feedback control variables. Examples are worked out to illustrate the theoretical results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy